# SDR COMA0360575

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 13,261 hours, 12,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON LEFT HAND LOWER WING PLANK FUEL ACCESS HOLE CUTOUT AT 550EB.  BLENDED DAMAGE OUT AND ROTO-PEENED AFT OUTBAORD HATCHED AREA IN ACCORDANCE WITH REO 601R-57-21-030.
